# SDR SIMA20141031004

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 28,504 hours, 23,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 EMER LIGHT STRIP HAS BROKEN TERMINAL.  REPLACED THE LT NR 4 EMER LIGHT STRIP TERMINAL IAW SWPM 20-00-03 PAGE 69.
